# SDR AALA202404296897

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 65,699 hours, 27,984 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND CRACK IN RIGHT HAND MLG JUNCTION BOX BRACKET ON OUTBOARD FORWARD CORNER. REMOVED AND REPLACED JUNCTION BOX BRACKET. PER CMM 32-11-16.
